American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Binyong Sun. Bounding matrix coefficients for smooth vectors of tempered representations. Proc. Amer. Math. Soc. 137 (2009) 353-357. MR 2439460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John D. Lorch. An orthogonal family of polynomials on the generalized unit disk and ladder representations of $U(p,q)$. Proc. Amer. Math. Soc. 126 (1998) 3755-3762. MR 1458255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jodie D. Novak. Parametrizing maximal compact subvarieties . Proc. Amer. Math. Soc. 124 (1996) 969-975. MR 1301042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Eric Y. Leung and Tuong Ton-That. On a multiplicity formula of weights of representations of ${\rm SO}\sp *(2n)$ and reciprocity theorems for symplectic groups . Proc. Amer. Math. Soc. 123 (1995) 1281-1288. MR 1227520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jen-Tseh Chang. Remarks on localization and standard modules: the duality theorem on a generalized flag variety . Proc. Amer. Math. Soc. 117 (1993) 585-591. MR 1145942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Humberto Prado. Reflection positivity for unitary representations of Lie groups . Proc. Amer. Math. Soc. 114 (1992) 723-731. MR 1072089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Olivier Debarre and Tuong Ton-That. Representations of ${\rm SO}(k,{\bf C})$ on harmonic polynomials on a null cone . Proc. Amer. Math. Soc. 112 (1991) 31-44. MR 1033957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. F. M. ter Elst. On infinitely differentiable and Gevrey vectors for representation . Proc. Amer. Math. Soc. 112 (1991) 795-802. MR 1045134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stephen Doty. Filtrations of rational representations of reductive groups of semisimple rank $1$ . Proc. Amer. Math. Soc. 109 (1990) 9-22. MR 1000153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Siddhartha Sahi. A simple construction of Stein's complementary series representations . Proc. Amer. Math. Soc. 108 (1990) 257-266. MR 984813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ola Bratteli, Fred Goodman, Palle Jorgensen and Derek W. Robinson. Unitary representations of Lie groups and G\aa rding's inequality . Proc. Amer. Math. Soc. 107 (1989) 627-632. MR 947312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jian-Shu Li. On the singular rank of a representation . Proc. Amer. Math. Soc. 106 (1989) 567-571. MR 961413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stephen Rallis and David Soudry. Analytic continuation of Archimedean Whittaker integrals . Proc. Amer. Math. Soc. 105 (1989) 42-51. MR 929417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wolfgang Soergel. An irreducible not admissible Banach representation of ${\rm SL}(2,{\bf R})$ . Proc. Amer. Math. Soc. 104 (1988) 1322-1324. MR 949881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Henri Moscovici. Spectral asymptotics for spinor Laplacians and multiplicities . Proc. Amer. Math. Soc. 99 (1987) 765-771. MR 877054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stephen A. Mitchell and Robert E. Stong. An adjoint representation for polynomial algebras . Proc. Amer. Math. Soc. 101 (1987) 161-167. MR 897089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dong Hoon Lee. On representations of the holomorph of analytic groups . Proc. Amer. Math. Soc. 95 (1985) 135-138. MR 796462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Saverio Giulini and Giancarlo Travaglini. $L\sp{p}$-estimates for matrix coefficients of irreducible representations of compact groups . Proc. Amer. Math. Soc. 80 (1980) 448-450. MR 581002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert J. Blattner and Joseph A. Wolf. Explicit quantization of the Kepler manifold . Proc. Amer. Math. Soc. 77 (1979) 145-149. MR 539648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hrvoje Kraljević. A note on nonunitary principal series representations . Proc. Amer. Math. Soc. 70 (1978) 213-216. MR 0473107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Richard C. Penney. Canonical objects in Kirillov theory on nilpotent Lie groups . Proc. Amer. Math. Soc. 66 (1977) 175-178. MR 0453922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. Penney. Decomposition of $C\sp{\infty }$ intertwining operators for Lie groups . Proc. Amer. Math. Soc. 54 (1976) 368-370. MR 0404531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Joseph A. Wolf. Remark on nilpotent orbits . Proc. Amer. Math. Soc. 51 (1975) 213-216. MR 0422520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jack M. Shapiro. Conditions on a compact connected Lie group which insure a ``Weyl character formula'' . Proc. Amer. Math. Soc. 51 (1975) 15-18. MR 0367117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] O. S. Rothaus. On the number of irreducible representations of degree $\leq n$ of a Lie group . Proc. Amer. Math. Soc. 51 (1975) 217-220. MR 0382550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert S. Cahn. Lattice points and Lie groups. III . Proc. Amer. Math. Soc. 46 (1974) 247-249. MR 0360935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Sidney C. Scull. Spectra in representations of semisimple Lie group . Proc. Amer. Math. Soc. 41 (1973) 287-293. MR 0376967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1